# SDR COMA0110155

- Difficulty date: November 11, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 23,404 hours, 24,396 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31544
- Part serial: 0416
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,956 hours, 8,908 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5825  DURING PREFLIGHT INSPECTION, THE CREW NOTICED THAT THE RIGHT MAIN INBOARD WHEEL INNER HALF WAS CRACKED AND A PORTION OF THE FLANGE WAS SLIGHTLY PROTRUDING.  THE WHEEL FLANGE HAD GOUGED THE LOWER TORQUE-LINK OF THE RIGHT MAIN GEAR.THE WHEEL ASSEMBLY, AND THE LOWER TORQUE-LINK WERE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
